# SDR A6WA201141140

- Difficulty date: December 15, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,691 hours, 20,602 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER SKIN L/E HAS CHAFING DAMAGED OTBD OF INBD HINGE AND OTBD OF CENTER HINGE BLEND DAMAGE TO A SMOOTH CONTOUR, NDT AREA AND APPLY CHEMICAL CONVERSION COATING.
